RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1995, Volume 57, Issue 4, Pages 551–579 (Mi mz1978)  

This article is cited in 3 scientific papers (total in 3 papers)

Inequalities of Jackson type and multipliers in $L_p$

A. V. Rozhdestvenskii

M. V. Lomonosov Moscow State University, Faculty of Mechanics and Mathematics

Full text: PDF file (1617 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 1995, 57:4, 381–401

Bibliographic databases:

Received: 05.08.1994

Citation: A. V. Rozhdestvenskii, “Inequalities of Jackson type and multipliers in $L_p$”, Mat. Zametki, 57:4 (1995), 551–579; Math. Notes, 57:4 (1995), 381–401

Citation in format AMSBIB
\Bibitem{Roz95}
\by A.~V.~Rozhdestvenskii
\paper Inequalities of Jackson type and multipliers in $L_p$
\jour Mat. Zametki
\yr 1995
\vol 57
\issue 4
\pages 551--579
\mathnet{http://mi.mathnet.ru/mz1978}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1346655}
\zmath{https://zbmath.org/?q=an:0846.42004}
\elib{http://elibrary.ru/item.asp?id=12754149}
\transl
\jour Math. Notes
\yr 1995
\vol 57
\issue 4
\pages 381--401
\crossref{https://doi.org/10.1007/BF02304167}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1995TJ91400025}


Linking options:
  • http://mi.mathnet.ru/eng/mz1978
  • http://mi.mathnet.ru/eng/mz/v57/i4/p551

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. V. Rozhdestvenskii, “K neravenstvu Dzheksona v $L_p(\mathbb T^d)$”, Fundament. i prikl. matem., 1:3 (1995), 753–766  mathnet  mathscinet  zmath
    2. A. V. Rozhdestvenskii, “On absolutely continuous weakly mixing cocycles over irrational rotations”, Sb. Math., 194:5 (2003), 775–792  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    3. A. V. Rozhdestvenskii, “On necessary conditions for Fourier multipliers of weak type”, Izv. Math., 71:1 (2007), 75–95  mathnet  crossref  crossref  mathscinet  zmath  isi  elib  elib
  • Математические заметки Mathematical Notes
    Number of views:
    This page:209
    Full text:85
    References:45
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020